BibTeX record: journals/jsyml/Bunder83

download as .bib file

@article{DBLP:journals/jsyml/Bunder83,
  author    = {Martin W. Bunder},
  title     = {A Weak Absolute Consistency Proof for Some Systems of Illative Combinatory
               Logic},
  journal   = {J. Symb. Log.},
  year      = {1983},
  volume    = {48},
  number    = {3},
  pages     = {771--776},
  url       = {http://dx.doi.org/10.2307/2273470},
  doi       = {10.2307/2273470},
  timestamp = {Sun, 21 Sep 2014 08:20:46 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jsyml/Bunder83},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}